# SDR UIEA2021042100947

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,850 hours, 22,635 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MSG.( TRANSFERRED TO MDDR # 145639 OAW MEL 21-61-01-02 DUE DATE: 30APR21 CAT "C". C/W MX PROCEDURE. SP 2315Z  21APR, ONT MX LP 695222, ITEM M3: PERF OPS CHECK OF ZONE TEMP CONTROL SYSTEM IAW AMM 21-61-00. OPS CHECK GOOD, NO PREVIOUS OR CURRENT FAULTS. THIS CLEARS DMI #145639. MCC NOTIFIED, PLACARD REMOVED. RS @ 1316Z )
